# SDR SIMA20181111001

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 33,932 hours, 29,340 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

SPS 2 INOP DURING LEVEL CRUISE FLIGHT. NO CMC MSG. TROUBLESHOT SAPS IAW FIM 27-36-00-810-802-A BLOCKS 1 & 10. OPS CHECK GOOD. CONDITION CONSIDERED TRANSITORY.
